# SDR USAA2013032500009

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,970 hours, 40,508 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: C2006
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW COULD NOT TRANSMIT OR RECEIVE ON RADIO NR 1 & NR 2.  FIRST OFFICER THINKS HIS YOKE SWITCH IS STUCK.  FLIGHT DIVERTED TO MCO BECAUSE OF THE DIFFICULTY THE STUCK MIC WAS CAUSING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS CONTROL WHEEL PTT SWITCH PER AMM 23-51-41-404-02.  BOTH RADIO NR 1 AND NR 2 OPS CHECK GOOD WITH PTT SWITCH.
